Julkaisut

Kirjoittamani tieteelliset artikkelit, niin julkaistut kuin julkaisemattomatkin, on listattu alla. Artikkelit ovat englanniksi. Huomaa, että alla olevat versiot saattavat poiketa julkaistuista versioista. Julkaisutoimintaani pääsee tarkastelemaan esimerkiksi MathSciNetin profiilista.

40. Self-affine sets in analytic curves and algebraic surfaces | [PDF]
(with D.-J. Feng)
Ann. Acad. Sci. Fenn. Math., to appear

39. Dimension of self-affine sets for fixed translation vectors | [PDF]
(with B. Bárány and H. Koivusalo)
Preprint, 2016

38. Genericity of dimension drop on self-affine sets | [PDF]
(with B. Li)
Statist. Probab. Lett., to appear

37. Structure of equilibrium states on self-affine sets and strict monotonicity of affinity dimension | [PDF]
(with I. D. Morris)
Proc. Lond. Math. Soc., to appear

36. Measures with predetermined regularity and inhomogeneous self-similar sets | [PDF]
(with J. Lehrbäck)
Ark. Mat., to appear

35. Rigidity of quasisymmetric mappings on self-affine carpets | [PDF]
(with T. Ojala and E. Rossi)
Int. Math. Res. Not. IMRN, to appear

34. A note on correlation and local dimensions | [PDF]
(with J. Yang and M. Wu)
Chaos Solitons Fractals, 97 (2017), 39-43

33. Ledrappier-Young formula and exact dimensionality of self-affine measures | [PDF]
(with B. Bárány)
Adv. Math., to appear

32. Weak separation condition, Assouad dimension, and Furstenberg homogeneity | [PDF]
(with E. Rossi)
Ann. Acad. Sci. Fenn. Math., 41 (2016), no. 1, 465-490

31. Self-affine sets with fibered tangents | [PDF]
(with H. Koivusalo and E. Rossi)
Ergodic Theory Dynam. Systems, to appear

30. Local dimensions in Moran constructions | [PDF]
(with B. Li and V. Suomala)
Nonlinearity, 29 (2016), no. 3, 807-822

29. Scenery flow, conical densities, and rectifiability | [PDF]
Fractal Geometry and Stochastics V, Springer International Publishing, 2015, 27-38

28. Dynamics of the scenery flow and geometry of measures | [PDF]
(with T. Sahlsten and P. Shmerkin)
Proc. Lond. Math. Soc., 110 (2015), no. 5, 1248-1280

27. Structure of distributions generated by the scenery flow | [PDF]
(with T. Sahlsten and P. Shmerkin)
J. Lond. Math. Soc., 91 (2015), no. 2, 464-494

26. Multifractal analysis of Birkhoff averages for typical infinitely generated self-affine sets | [PDF]
(with H. W. J. Reeve)
J. Fractal Geom., 1 (2014), no. 1, 83-152

25. Dimensions, Whitney covers, and tubular neighborhoods | [PDF]
(with J. Lehrbäck and M. Vuorinen)
Indiana Univ. Math. J., 62 (2013), no. 6, 1861-1889

24. Local conical dimensions for measures | [PDF]
(with D.-J. Feng and V. Suomala)
Math. Proc. Cambridge Philos. Soc., 154 (2013), no. 3, 465-479

23. Dimensions of random affine code tree fractals | [PDF]
(with E. Järvenpää, M. Järvenpää, H. Koivusalo, Ö. Stenflo and V. Suomala)
Ergodic Theory Dynam. Systems, 34 (2014), no. 3, 854-875

22. Local structure of self-affine sets | [PDF]
(with C. Bandt)
Ergodic Theory Dynam. Systems, 33 (2013), no. 5, 1326-1337

21. Existence of doubling measures via generalised nested cubes | [PDF]
(with T. Rajala and V. Suomala)
Proc. Amer. Math. Soc., 140 (2012), no. 9, 3275-3281

20. Local multifractal analysis in metric spaces | [PDF]
(with T. Rajala and V. Suomala)
Nonlinearity, 26 (2013), no. 8, 2157-2173

19. Local homogeneity and dimensions of measures | [PDF]
(with T. Rajala and V. Suomala)
Ann. Sc. Norm. Super. Pisa Cl. Sci., 16 (2016), no. 5, 1315-1351

18. Equilibrium states for the pressure function for products of matrices | [PDF]
(with D.-J. Feng)
Discrete Contin. Dyn. Syst., 30 (2011), no. 3, 699-704

17. Dimension and measures on sub-self-affine sets | [PDF]
(with M. Vilppolainen)
Monatsh. Math., 161 (2010), no. 3, 271-293

16. On upper conical density results | [PDF]
Recent Developments in Fractals and Related Fields, Applied and Numerical Harmonic Analysis, 2010, 45-54

15. Upper conical density results for general measures on Rn | [PDF]
(with M. Csörnyei, T. Rajala, and V. Suomala)
Proc. Edinburgh Math. Soc. 53 (2010), no. 2, 311-331

14. Itseaffiineista joukoista | [PDF]
Arkhimedes, (2008), no. 2, 17-20

13. Porosity and regularity in metric measure spaces | [PDF]
Real Anal. Exchange 2007, 31st Summer Symposium Conference, 245-250

12. Packing dimension and Ahlfors regularity of porous sets in metric spaces | [PDF]
(with E. Järvenpää, M. Järvenpää, T. Rajala, S. Rogovin, and V. Suomala)
Math. Z. 266 (2010), no. 1, 83-105

11. Overlapping self-affine sets of Kakeya type | [PDF]
(with P. Shmerkin)
Ergodic Theory Dynam. Systems 29 (2009), no. 3, 941-965

10. Packing dimension of mean porous measures | [PDF]
(with D. Beliaev, E. Järvenpää, M. Järvenpää, T. Rajala, S. Smirnov, and V. Suomala)
J. Lond. Math. Soc. 80 (2009), no. 2, 514-530

9. Separation conditions on controlled Moran constructions | [PDF]
(with M. Vilppolainen)
Fund. Math. 200 (2008), no. 1, 69-100

8. Conical upper density theorems and porosity of measures | [PDF]
(with V. Suomala)
Adv. Math. 217 (2008), no. 3, 952-966

7. Geometric rigidity of a class of fractal sets | [PDF]
Math. Nachr. 279 (2006), no. 1-2, 179-187

6. Asymptotically sharp dimension estimates for k-porous sets | [PDF]
(with E. Järvenpää, M. Järvenpää, and V. Suomala)
Math. Scand. 97 (2005), no. 2, 309-318

5. Measures of full dimension on self-affine sets | [PDF]
Acta Univ. Carolin. Math. Phys. 45 (2004), no. 2, 45-53

4. Nonsymmetric conical upper density and k-porosity | [PDF]
(with V. Suomala)
Trans. Amer. Math. Soc., 363 (2011), no. 3, 1183-1195

3. Iterated function systems: Natural measure and local structure | [PDF]
Rep. Univ. Jyväskylä Dept. Math. Stat. 93 (2003)

2. On natural invariant measures on generalised iterated function systems | [PDF]
Ann. Acad. Sci. Fenn. Math. 29 (2004), no. 2, 419-458

1. On the geometric structure of the limit set of conformal iterated function systems | [PDF]
Publ. Mat. 47 (2003), no. 1, 133-141